# SDR ASAA2018100826387

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 37,268 hours, 11,103 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION CONTROL PANEL AUTO DISPLAY BLANK. GROUNDED - YES. RESET A/C POWER ACCOMPLISHED FIM 21-31 TASK 803 NO DEFECTS NOTED. PERFORMED (DCPC) BITE CHECK, SYSTEM OK NO FAULTS GENERATED REF FIM 21-31 TASK 801.
